It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 69 for accutane muscle pain. (0.029 seconds)


... ave been experiencing extremely dry lips and skin, and despite the annoyance of such leathery lips, I can live with that. What worries me, though, is the extreme muscle pain. If I lean forward or bend down and come back up, my back aches so much. ... (1 replies)
... Although it can be normal, as in a side effect, it can also indicate that the liver or systems are being damaged. Accutane is such a strong drug and affects everyone differently. ... (1 replies)
... I had success with the use of a heated bean bag that people place in the microwave then use to ease muscle pain. I would heat it up until really hot, then fold and mould the bag onto the front of my face, applying gentle pressure and massaging the bag across my eyes. ... (26 replies)

... To begin with my hot compresses were done with the use of boiling water and a face cloth. This was very messy and the towel cooled rapidly, so I bought a wheat filled sack that you heat in the microwave (primary use for muscle pain). They hot for several minutes at a time and have a slight weight to them which helps express the oils. Before I used the microwavable bag I... (26 replies)
... Im on accutane it def hurts your bones and joints...... just like the person said when u lay down or take the pressure off your back it has this weird pain.... ... (4 replies)
... When I was on accutane, my legs were stiff, slow and became tired/sore very easily - I had to stop sports after about a month or 2. (4 replies)
... i went off accutane almost a year ago and those symptoms went away mostly about 2 months after i stopped taking it. ... (4 replies)
... I had the same experience with Accutane. All I could do is take Aleve and give my body more rest throughout the day. (4 replies)
... I am on my second round of accutane and so far everything is going great except for I am experiencing quite a bit of pain. The pain occurs in my lower back, and in my joints. I am also getting a lot of pain around my chest and rib cage...it feels as though the inside of my body is bruised. ... (4 replies)
... haha. It has been wonderful knowing I don't have to get up so early and go through that whole routine. I'm loving Accutane so far. I have no complaints other than the muscle pain. I can definitely tell that Accutane has effected that, but it's not unbearable. ... (40 replies)
... I don't have dry lips or skin, which tells me I am not on a high enough dose. The only side effect I have is muscle pain. And that is not an every day thing. ... (10 replies)
... alm more often. I still have some dry skin, especially the area around my mouth. When it's really dry I apply aquaphor. I'm not as thirsty as I used to be. No muscle pain, even after running on the treadmill. ... (41 replies)
... And i was alright when i was up moving around, but when i tried to lay down flat, it was excrutianting pain! I got a prescription from the doc for Ultram. Its a pain reliever much much better than ibuprofin or tylenol. And it doesnt make you loopy like other RX pain killers. ... (6 replies)
... Very common happens to almost everyone that takes accutane (2 replies)
... hink its because Im getting mild tendonitis from using it so much with the 2 sports ive always played. Basketball and Softball. Anway does anyone else have joint pain experience? ... (2 replies)
... End of second month of 40 MG...Being moved up to 60 MG Have expierienced: Dry, Chapped Lips Dry Arms and Hands No Nosebleeds? alot of joint and muscle Pain (could just be because im a swimmer too) (6 replies)
... No muscle pain other than my normal muscle pain.... ... (6 replies)
Accutane
Dec 19, 2004
... I am on accutane right now...almost the end of my first month and I have seen some improvement.... ... (2 replies)
... Hello everyone! I just finished day 12 of treatment. I'm on 50mg a day. So far the only side effects i've noticed are dry eye, dry nose, and muscle pain (especially in the chest and back). My skin has been breaking out a little, it's not extremely severe though so i'm not sure if it's my initial breakout or not. My skin or lips really aren't that dry at all. Is this normal... (9 replies)
... Hi! I am on day 12 and I have been experiencing some chest pain as well. Especialy after i'm laying down on my stomach. I think that just goes along with the muscle pain that can be caused from accutane. I'd ask your derm about it next time you go, but i think we're ok! ... (9 replies)


Associated Tags: accutane, ache, muscle pain, roaccutane, side effect

Pages: 1 2 3

All times are GMT -7. The time now is 01:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!